Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Suffering from depression,sleeping disturbance and less appetite. How to recover from depression?

hello doctor, i am a 22 years old girl. i had headaches since a month so i consulted some doctors who all said i am suffering from mandatory depression. now one week ago i am prescribed 2 tablets of cardiplan-10 & 2 tablets of rexipra-10 per day. but here i m feeling issues like sleep disturbance nausea, less appetite so should i continue these or what. what is the level of my depression and how long will it take to recover? please respond as soon as possible.thanks in advance.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Welcome to HCM,
You have Hypertension and suffered a Cerebrovascular Accident( CVA) with left side hemiplegia that means paralysis.

This is because blood flow to brain is blocked due to thrombosis and a area of brain get deprived of blood supply and oxygen and necrosis takes place.

In such condition antiplatelet agents like aspirin(Ecosprin)and control of blood pressure with good physiotherapy is cornerstone of treatment. Take less salt and neurotropic vitamins supplementation.

Capsule Neuroleptic M ? contents as even searching on google it is not clear so, please let us know the contents of this drug and Proten 75 mg?
Any drug to control blood pressure should continue and very good nursing care to take care of back,urinary or bowel issues.
please take care.
Good Luck.
Dr.Akhilesh Dubey M.D
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor